MathSciNet Relay Station
MathSciNet bibliographic data
MR2588424 (2011a:52032) 52B70 (05C10)
Hubard, Isabel; Orbanić, Alen; Ivić Weiss, Asia Monodromy groups and self-invariance. Canad. J. Math. 61 (2009), no. 6, 1300–1324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement